Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Ok so i started taking tazorac a reallly long time ago. I don't even know when. probably last november. my skin was totally clear by around february. However, i had severe red marks. i started doing a lot of things to get rid of the red marks such as glycolic acid peels, baking soda, mild herbal exfoliants, ACV etc. i started to break out. Now my acne is ... back again, and i can't understand why. it wont seem to go away anymore, when before i didn't have to worry about it. in panic, i've started using BP also to cope with the breakouts. I also have totally changed my diet to a much more healthy ones and have been taking a ton of vitamins. however, nothing seems to reverse the shift to seemingly incredibly acne prone skin. I started contemplating that perhaps my skin had gotten used to the previous doses of tazorac, so i've started taking a "big pea" sized dose, when before i hardly took a pea sized at all. My dermatologist can't see me for another month almost for whatever reason. Has anyone had a similar experience? I have no idea what to do, and i'm in somewhat of a panic (I leave for debate camp day after tommorow. I have to make a good impression in front of the people who will be judging me next year). What should i do?

Share this post


Link to post
Share on other sites

Between Feb and now, was there a period of time that you didnt use Tazorac? I'm thinking maybe that you are going through the initial breakout again on the second time of using Tazorac. Also, using a bigger pea size doesnt make it work better, I would say that going from .05 strength to .1 strength would be more effective.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×